MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6) the investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg+b results for 1 patient on a cobas e 402 analytical unit.The initial result was 25.6 miu/ml.A new sample was obtained from the patient, and the result was 3,000 miu/ml.The physician questioned the result from the initial sample and requested that the sample be repeated.On (b)(6) 2025, the initial sample was repeated, and the results were 1864 miu/ml and 1877 miu/ml.The initial sample was repeated on another module, and the result was 1941 miu/ml.The result of 1864 miu/ml was believed to be correct.
 
Additional Manufacturer Narrative
No calibration influence was observed.The qcs were within the specified ranges.The field service engineer completed the preventative maintenance, cleaned and vacuumed the whole system, and replaced the measuring cell.A general reagent or analyzer problem can be excluded because the qc before the event was within the ranges.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS HCG+B
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22212351
Report Number1823260-2025-01852
Device Sequence Number8749249
Product Code DHA
UDI-Device Identifier04015630939732
UDI-Public04015630939732
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberHCG+BETA
Device Catalogue Number07251025190
Device Lot Number79231401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown